# SDR CA190522017

- Difficulty date: April 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Ejector
- Part number: 2960009101
- Condition: Obstructed
- Location: Lt Scavenge
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) REPORT: ATB DUE TO ENGINE FUEL PRESS CAUTION IN FLIGHT.  L/H WING FWD SCAVENGE EJECTOR FOUND BLOCKED WITH RUBBER CUSHION FROM SUSPECT P-CLAMP. EJECTOR REMOVED FOD CLEARED AND REFITTED (TC# 20190522017)
